# SDR FDEA201802101561

- Difficulty date: February 10, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: APB7132503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK APPROX STA 1370 RBL 102 SMALL AREA OF VISIBLE CORROSION DISCOVERED. REPAIRED REF EA 8-5730-T0338774 P1-P5 WING PLATES & SKINS - CTR WING - UPPER AFT SKIN PANEL AT REA SPAR - CORROSION REPAIR. REPAIR CLASSIFIED AS MAJOR.
